# SDR 04FDEA02879

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC10
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC05021
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP IB HINGE, LOCATION NR 6, OB BORE IS CORRODED.  REMOVED CORROSION, BEGINNING BORE DIAMETER 1.240, FINAL 1.266, MATERIAL LOSS 0.026 IAW DAC CMM 57-44-08, ETCH INSPECTED IAW DAC CMM 57-44-08 AND 20-11-02.  PEENED IAW DAC CMM 57-44-08 AND 20-11-01.PRIMED IAW SRM 57-21-01 VOL II, FABBED BUSHING IAW DAC CMM 57-44-08 EA 8-5750-81470. CAD PLATED BUSHING IAW CMM 57-44-08 AND 20-10-01. INSTALLED AND HONED BUSHING IAW CMM 57-44-08.  REF NON-ROUTINE NR N00564
